City & Guilds 7300 - 2 Days

THIS COURSE IS CURRENTLY NOT RUNNING, PLEASE CHECK BACK FOR FURTHER UPDATES

About The Award

The Introduction to Trainer Skills is an intensive, two-day course, which provides the participants with a sound introduction to the concepts of a systematic approach to training. On completion of the Introduction to Trainer Skills, candidates will be equipped to plan, deliver and evaluate effective training, in their particular area of knowledge and expertise.

 

The course is based on the training cycle, covering three main areas:

  1. planning (including session planning)
  2. delivery (participants will deliver a 10 minute 'session' that they have planned)
  3. evaluation (self, peer group and course evaluation

 

Programme Delivery & Assessment

This qualification will be delivered as an intensive two day course by a tutor following the 7300 Introduction to Training syllabus and materials provided by City & Guilds. The knowledge and practical skills gained on the course will be assessed by a multiple choice quiz and an observation of a session designed and delivered by the candidate. Formal feedback will be provided by the candidate’s peer group and the course tutor.

 

Course Documentation

Training materials will be issued to candidates during the course.

 

DAY ONE

Introduction

9.30     Welcome and housekeeping

9.35     Aim and objectives of the day

9.45     Course ground rules – recap and add to if necessary

09.50   Preparation for and issue of multiple choice quiz

10.00   Multiple choice quiz (30 minutes)

Resources & activities

Powerpoint presentation

and handouts of slides

Flip chart and paper, pens, notepaper, whiteboard, marker pens, multiple choice quiz

 

Development

10.30   Reminder for deliveries and questions

10.45   BREAK

11.00   Individual deliveries

13.00   LUNCH

14.00   Continue deliveries

15.00   BREAK

15.15   Group activity (30 mins) whilst marking takes place

15.45   Presentation from group activity

15.50   Activity 4 - (15 minutes) whilst feedback takes place

 

 

 

 

 

 

 

 

 

 

Activity 4

 

Summary/Conclusion

16.05   Where next and progression

16.10   Summary and questions

16.15   Skills learnt

16.25   Evaluation

16.30   Close

 

 

 

 

Trainer Skills evaluation

DAY TWO

Introduction

9.30     Welcome and housekeeping

9.35     Aim and objectives of the day

9.40     Course ground rules

9.45     Icebreakers – activity 1 (10 minutes) plus introductions

10.05   Summary of icebreakers

10.10   Ground rules

 

Resources & Activities

Powerpoint presentation

and handouts of slides

Activity 1

Flip chart and paper, pens, notepaper, whiteboard, marker pens

Development

10.20   A systematic approach to training

10.25   Identify your participants’ needs

10.35   Planning and preparing sessions

10.45   Designing resources

10.50   The ‘P’s to effective training sessions

10.55   Characteristics of a good trainer – activity 2 (10 minutes) plus feedback (five minutes)

11.10   Recap and flip chart responses

11.15   BREAK

11.40   Delivering sessions

11.45   Group activity (10 minutes) plus feedback (2 x 5 minutes)

12.05   Delivering sessions - handouts 1 and 2

12.10   Planning and delivering a mini session (10 minutes)

12.20   Individual mini sessions and group discussion

13.00   LUNCH

14.00   Welcome back and recap so far

14.05   Gaining and maintaining attention

14.15   Assessing learning – handout 3

14.20   Evaluation – sample and handout 4

14.25   Devising a self evaluation checklist - group activity (10 minutes) and feedback (2 x five minutes)

14.45   SWOT – (10 minutes individually) and five minute discussion

15.00   BREAK

15.15   Preparation for day two – Activity 3 (45 minutes) and any questions. Agree order of deliveries and answer questions 

 

 

 

 

 

 

 

Activity 2

Flip chart and A1 paper

 

 

 

Flip chart and paper

Handouts 1 and 2

 

 

 

 

 

Handout 3 & 4

Evaluation – sample

 

SWOT activity

Flip chart and paper

 

Activity 3

Sample session plan

Summary/Conclusion

16.10   Preparation for multiple choice quiz on day two

16.15   Recap day one, explain day two – observation checklist

16.20   Questions

16.30   Close

 

 

 

Observation checklist

 

C&G 7300 Application Form
7300 Application Form.pdf
Adobe Acrobat document [160.0 KB]

Medical Lifesigns
The Kiln. Grange Road

Tongham. Surrey 

GU10 1DJ 

 

Tel:  +44 (0)1483 810785

Fax: +44 (0)1483 810223

Use our Contact Form

Click on the above picture to watch our promotional video

Print Print | Sitemap Recommend this page Recommend this page
© 1999-2018 Medical Lifesigns